# SDR SWAA95295

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED QUARTER D-CHECK, FOUND FUSELAGE SKIN CRACKED 1.2 INCH AT AC GROUND SERVICING CUTOUT, RBL 5.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
